Accessibility navigation


Modelling of forecast errors in geophysical fluid flows

Bannister, R. N., Katz, D., Cullen, M. J. P., Lawless, A. S. and Nichols, N. K. (2008) Modelling of forecast errors in geophysical fluid flows. International Journal for Numerical Methods in Fluids, 56 (8). pp. 1147-1153. ISSN 0271-2091

Full text not archived in this repository.

To link to this article DOI: 10.1002/fld.1618


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1056
Additional Information:Special Issue: Institute for Computational Fluid Dynamics
Publisher:John Wiley & Sons

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation